# SDR SWAA2021081095326

- Difficulty date: July 16, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS CRACKED STRINGER 23R AT STA 540 ; / [01] CU AND REMOVED THE DAMAGED PART OF STRINGER 23R FROM BS 50D+12 - BS540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [02] CUT AND REMOVED THE DAMAGED PART OF STRINGER 23R FROM BS 500D+12 - BS540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [03] VERIFIED DAMAGE REMOVAL PER SRM 53-00-03-2R-1 REPAIR 1 STEP 4.B; [04] SRM 53-30-03-0I-01 IDENTIFICATION 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C; [05] VERIFIED APPLICABILITY STATEMENT SRM 53-00-03-2R-1 REPAIR 1; [06] REQUESTED HFEC INSPECTION OF THE REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4C; [07] HFEC INSPECTED CUTOUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [08] -RECEIVED REPLACEMENT STRINGER SECTION (1E/A) HFAB53-STR-011 (7075T0#0.036 LOT#145783; HEAT TREAT TO T6 CONDITION PER BAC5602; DYE PENETRANT INSPECT PER SOPM 20-20-02. IAW CUSTOMER RO NO. 831348-SWA JOB#541338 -RECEIVED HAT SECTION (1E/A) HFAB53-HS-011 (7075T0#0.040) ; HEAT TREAT TO T6 CONDITION PER BAC5602 LOT#1464420-1 IAW CUSTOMER RO NO. 831351-SWA JOB#541339; [09] FABRICATED; LOCATED AND DRILLED NEW STRINGER SECTION AND HAT STRINGER SECTION IAW EA#21-153-02051 AND SRM 53-00-03-2R-1.
